# SDR N6WA20120124

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 16,781 hours, 11,493 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR WARNING MESSAGE WITH DOOR CLOSED.  RECYCLED ACFT POWER AND PAX DOOR WARNING WAS CLEARED, OPS CHECK GOOD IAW AMM 52-70-04.
